# SDR DHL2001727589

- Difficulty date: August 17, 2001
- Submitted: September 20, 2001
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727-200
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Worn
- Location: Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON C-CHECK, LEFT MLG OUTER CYLINDER SIDE STRUT LOWER SEGMENT SPINDLE ATTACH WORN OUT OF LIMITS.  REMOVED, MACHINED NEW BUSHINGS AND INSTALLED AS PER O/M 32-12-01.  NO PLAY NOTED PER B-727 MM 32-12-01.  OPS CHECK GOOD ON GEAR RUN PER B-727 MM 32-11-0.
